TESTIMONY. “I feel like someone is constantly eviscerating me…” After Ozempic injections, Isabelle’s life turned upside down

TESTIMONY. “I feel like someone is constantly eviscerating me…” After Ozempic injections, Isabelle’s life turned upside down
TESTIMONY. “I feel like someone is constantly eviscerating me…” After Ozempic injections, Isabelle’s life turned upside down

the essential
The chilling testimony of Isabelle, a fifty-year-old treated for type 2 diabetes with Ozempic. This drug injected into the stomach which caused paralysis of the stomach.

Isabelle, who lives in Gimeux (Charente), has just had surgery for gastroparesis. It is a stomach paralysis from which the fifty-year-old has suffered for more than a year. “My days are punctuated by violent abdominal pain and there is never a respite, I feel like someone is constantly eviscerating me. As soon as I have a drink, I vomit […] My life is an ordeal”, she testifies to our colleagues in Le Parisien. The painkillers prescribed to her exhaust her: “I look like a zombie… Everything that may seem trivial in daily life is reduced to nothing “, she notes.

Read also :
Hashtag Ozempic: this antidiabetic is sold as a miracle slimming pill by tiktokers

“Serious and sometimes non-reversible disorders”

Diagnosed with type 2 diabetes in 2018, Isabelle was first treated with metformin, a molecule that regulates her blood sugar level. Then in March 2023, his treatment was changed to Ozempic, which is administered by injection into the stomach. This medication would be responsible for his paralysis. “It is known to slow down the emptying of the stomach and the symptoms appeared shortly after starting it,” explains Professor Maximilien Barret, his gastroenterologist at Cochin hospital.

Ozempic is also known for its appetite suppressant effects and its use is regularly misused. “The prospect that it could cause serious and sometimes non-reversible disorders should frighten the doctors who prescribe it,” considers the specialist.

Isabelle, who has lost several dozen kilos, wishes to be recognized as a “victim of therapeutic hazard” and plans to launch proceedings against the manufacturer of the drug.

-

-

PREV Uno stimmt trotz Widerstand für Gedenktag für Völkermord von Srebrenica
NEXT Cologne. The disappearance of Rafael Signès